# SDR CALA2021062500961

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 112,583 hours, 17,461 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004111
- Part serial: 0593
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT EPR GAUGE FAILED ON POWER UP FOR T/O R ENG EEC MODE EICAS DISPLAYED TROUBLESHOT #2 ENGINE EPR INDICATION PER FIM 77-11 FAULT TREE 803 AND PERFORMED BITE OF PIMU PER FIM 71-01 FAULT TREE 803. ON LEG #0, HAD EEC UNIT FAIL, FAULT CAT 2, AND P5 LINE FAULT, ALL ON BOTH CHANNELS A & B. REMOVED AND REPLACED ENGINE #2 EEC PER AMM 73-21-04. ALL CHECKS GOOD AND NO MESSAGES ON STATUS OR PIMU. CONTROL, ELECTR  OFF 76-7322-9-0001 0593 ON 76-7322-9-0001 0617 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1179241  SN OFF 0593 INDICATIONS GOOD. OK TO CONTINUE. ADDITIONALLY, PERFORMED HIGH POWER RUN TO 1.40 EPR, ALL VERIFIED APPROPRIATE EEC INSTALLED & SECURED CORRECTLY
